MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION ES04; EXTENDED BLADE

BOVIE MEDICAL CORPORATION ES04; EXTENDED BLADE
Catalog Number ES04
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Defective pouch was found prior to use.No patient injury was reported.Complaint was not confirmed.No product was available for evaluation for es04 with sterile lot 0617a.Peel pouch label and the shelf box label also have statements that read: do not use if packaging is damaged or opened.Quality awareness training was performed 10-05-2017 for all applicable sealing personnel of the reported complaint.End user could not confirm the actual quantity of unsealed pouches.The cardinal health (b)(4) complaint states "the bag was not sealed" and says a sample is not available.Reached out with cardinal health (b)(4) and reporting hospital multiple times seeking verification of the complaint or quantity confirmed, they could not supply any additional information.Also, requested information about locating of the open seal (supplier seal or bovie's seal).No information was provided.A review of the device history record for sterile lot 0617a shows a quantity of (b)(4) pc was packaged with a 94 pc inspection sample.No failures were noted during the packaging or inspection process.A review of the device history record for sterile lot 0617a, shows no failures were noted during the packaging or inspection processes.A review of the receiving inspection history file for the raw materials (b)(4) show this lot passed the pull test sample check per sp-0735.A.Per sp-0735 the burst test was performed per qa-019 burst test procedure and fixture f100-2600.
 
Event or Problem Description
Customer alleged a bag that was not sealed.

Brand Name
ES04
Common Device Name
EXTENDED BLADE
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key6919282
Report Number3007593903-2017-00007
Device Sequence Number19193579
Product Code GEI
UDI-Device Identifier10607151056046
UDI-Public(01)10607151056046
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K931338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Catalogue NumberES04
Device Lot Number0617A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;